Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2017, Article ID 8751097, 11 pages
https://doi.org/10.1155/2017/8751097
Research Article

The Improved Generalized tanh-coth Method Applied to Sixth-Order Solitary Wave Equation

Department of Mathematics, Faculty of Science and Technology, Loei Rajabhat University, Loei 42000, Thailand

Correspondence should be addressed to M. Torvattanabun; moc.evilswodniw@iak_irtnom

Received 10 February 2017; Revised 1 May 2017; Accepted 29 May 2017; Published 17 July 2017

Academic Editor: Emir Köksal

Copyright © 2017 M. Torvattanabun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.